# SDR AALA202202238391

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737*
- Aircraft serial: 31156
- Aircraft time: 27,287 hours, 11,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receiver
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE HANDLE ON THE RIGHT AFT SERVICE DOOR DOES NOT STAY IN THE FULLY CLOSED AND LOCKED POSITION. MOVES TOWARDS OPEN POSITION. ALL COCKPIT INDICATIONS NORMAL. ADJUSTED/RIGGED R4 DOOR FORWARD AND AFT LOWER LATCH RECEIVER'S PER AMM 52-41-00.
